MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L
Model Number 02.12.0611FL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 july 2022.Lot 179673: (b)(4) items manufactured and released on 25-apr-2018.Expiration date: 2023-apr-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
After the primary right knee surgery on (b)(6) 2022, it was observed that a left insert was implanted with a right baseplate.On (b)(6) 2022, the surgeon revised the left insert with the correct right insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15247456
Report Number3005180920-2022-00619
Device Sequence Number15038216
Product Code JWH
UDI-Device Identifier07630030862687
UDI-Public07630030862687
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Model Number02.12.0611FL
Device Catalogue Number02.12.0611FL
Device Lot Number179673
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite